STRYKER ORTHOPAEDICS-MAHWAH SIZE 5 ACCOLADE II 127 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Back to Search Results |
| Catalog Number |
6721-0535 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
02/28/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding periprosthetic fracture involving an accolade stem was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: could not be performed as the device was not returned.Complaint history review: could not be performed as the device was not returned.Conclusions: it was reported that the patient was revised due to periprosthetic fracture.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
It was reported that the patient's right hip was revised due to femoral fracture.The stem, head, and liner were revised.Rep confirmed there were no allegations against the revised head and liner, and that no further information will be released by the hospital or surgeon.